# SDR HNAA2023091800328

- Difficulty date: August 19, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E991690  FRAME 65 L-SHAPE ANGLE IS CORRODED BETWEEN STRG. 17L-18L.  RE-ACCOMPLISHED SPLICE REPAIR AT FRAME 65 L-SHAPE ANGLE BETWEEN STRG. 17L-18L IAW EMB 145 SRM 53-31-04RE, ITEM4D, FIGURE 212, AND EO1-53-23-0285
